Items where Author is "Jadlovská, Irena"
Group by: Item Type | No Grouping Number of items: 5. Bohner, Martin and Grace, Said and Jadlovská, Irena (2023) Sharp results for oscillation of second-order neutral delay differential equations. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (4). pp. 1-23. ISSN 1417-3875 Džurina, Jozef and Jadlovská, Irena (2020) A sharp oscillation result for second-order half-linear noncanonical delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (46). pp. 1-14. ISSN 1417-3875 Džurina, Jozef and Jadlovská, Irena and Baculíková, Blanka (2019) On asymptotic properties of solutions to third-order delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (7). pp. 1-11. ISSN 1417-3875 Bohner, Martin and Grace, Said and Jadlovská, Irena (2017) Oscillation criteria for second-order neutral delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (60). pp. 1-12. ISSN 1417-3875 Dzurina, Jozef and Baculikova, Blanka and Jadlovská, Irena (2016) New oscillation results to fourth order delay differential equations with damping. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (7). pp. 1-15. ISSN 1417-3875 |